ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2013.2.10531

Regularization in inverse dynamic problems for the equation of SH-waves in a porous medium

Imomnazarov Kh. Kh. , Imomnazarov Sh. Kh. , Rakhmonov T. T. , Yangiboyev Z. Sh.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Regularization algorithms for dynamic inverse problems for 1D equation of SH-waves in fluid saturated of porous media with energy dissipation at intercomponent friction have been constructed.
Keywords: inverse problem, regularization, friction coefficient
Language: Russian Download the full text  
For citation: Imomnazarov Kh. Kh.,† Imomnazarov Sh. Kh.,† Rakhmonov T. T., Yangiboyev Z. Sh. Regularization in inverse dynamic problems† for the equation of SH-waves in a porous medium // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.46-58. DOI 10.23671/VNC.2013.2.10531

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт